Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 126, Number 3

All articles in this issue are freely accessible.

Two finitely generated varieties having no infinite simple members
Ross Willard.
Proc. Amer. Math. Soc. 126 (1998), 629-635
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458270
Rational curves on K3 surfaces in $\mathbb{P}^{1}×\mathbb{P}^{1}×\mathbb{P}^{1}$
Arthur Baragar.
Proc. Amer. Math. Soc. 126 (1998), 637-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459107
Lifting up an infinite chain of prime ideals to a valuation ring
Byung Gyun Kang and Dong Yeol Oh.
Proc. Amer. Math. Soc. 126 (1998), 645-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415329
On certain character sums over $\mathbb{F}_{q}[T]$
Chih-Nung Hsu.
Proc. Amer. Math. Soc. 126 (1998), 647-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469411
Nil subsets of graded algebras
S. Montgomery and L. W. Small.
Proc. Amer. Math. Soc. 126 (1998), 653-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423323
A classification of all $D$ such that $Int(D)$ is a Prüfer domain
K. Alan Loper.
Proc. Amer. Math. Soc. 126 (1998), 657-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459137
Examples of chain domains
R. Mazurek and E. Roszkowska.
Proc. Amer. Math. Soc. 126 (1998), 661-667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423319
Periodic cyclic cohomology Chern character for pseudomanifolds with one singular stratum
Shing-wai Chan.
Proc. Amer. Math. Soc. 126 (1998), 669-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452797
Algebraic cuts
Dan Edidin and William Graham.
Proc. Amer. Math. Soc. 126 (1998), 677-685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459118
Non-commutative Gröbner bases for commutative algebras
David Eisenbud, Irena Peeva and Bernd Sturmfels.
Proc. Amer. Math. Soc. 126 (1998), 687-691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443825
Groups acting on cubes and Kazhdan’s property (T)
Graham A. Niblo and Martin A. Roller.
Proc. Amer. Math. Soc. 126 (1998), 693-699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459140
Finite Euclidean graphs over rings
A. Medrano, P. Myers, H. M. Stark and A. Terras.
Proc. Amer. Math. Soc. 126 (1998), 701-710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443395
On a classical theorem in the theory of Fourier integrals
Zoltán Sasvári.
Proc. Amer. Math. Soc. 126 (1998), 711-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469433
The Schatten space $S_{4}$ is a $Q$-algebra
Christian Le Merdy.
Proc. Amer. Math. Soc. 126 (1998), 715-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1468194
Zero divisors and $L^{p}(G)$
Michael J. Puls.
Proc. Amer. Math. Soc. 126 (1998), 721-728
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1415362
Spectral properties of continuous refinement operators
R. Q. Jia, S. L. Lee and A. Sharma.
Proc. Amer. Math. Soc. 126 (1998), 729-737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1416091
Smorodinsky’s conjecture on rank-one mixing
Terrence M. Adams.
Proc. Amer. Math. Soc. 126 (1998), 739-744
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443143
Uniqueness for an overdetermined boundary value problem for the p-Laplacian
Farid Bahrami and Henrik Shahgholian.
Proc. Amer. Math. Soc. 126 (1998), 745-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422844
On the extended Hilbert’s inequality
Gao Mingzhe and Yang Bichen.
Proc. Amer. Math. Soc. 126 (1998), 751-759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459122
Vector moment problems for rapidly decreasing smooth functions of several variables
Ricardo Estrada.
Proc. Amer. Math. Soc. 126 (1998), 761-768
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422866
A generalization of Lyapunov’s convexity theorem with applications in optimal stopping
Zuzana Kühn and Uwe Rösler.
Proc. Amer. Math. Soc. 126 (1998), 769-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423312
Minkowski’s inequality for two variable difference means
László Losonczi and Zsolt Páles.
Proc. Amer. Math. Soc. 126 (1998), 779-789
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The Hausdorff dimension of graphs of Weierstrass functions
Brian R. Hunt.
Proc. Amer. Math. Soc. 126 (1998), 791-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452806
Some remarks on a boundedness assumption for monotone dynamical systems
E. N. Dancer.
Proc. Amer. Math. Soc. 126 (1998), 801-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443378
Pseudo-uniform convergence, a nonstandard treatment
Nader Vakil.
Proc. Amer. Math. Soc. 126 (1998), 809-814
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443413
Unbounded gaps for cocycles and invariant measures for their Mackey actions
Mariusz Lemanczyk and Sergey D. Sinel'shchikov.
Proc. Amer. Math. Soc. 126 (1998), 815-818
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423313
A visit to the Erdös problem
Paul D. Humke and Miklós Laczkovich.
Proc. Amer. Math. Soc. 126 (1998), 819-822
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425126
The Orlicz-Pettis theorem for topological Riesz spaces
Lech Drewnowski and Iwo Labuda.
Proc. Amer. Math. Soc. 126 (1998), 823-825
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422864
Radiation conditions and uniqueness for stationary oscillations in elastic plates
Christian Constanda.
Proc. Amer. Math. Soc. 126 (1998), 827-834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443820
On the interior derivative blow-up for the curvature evolution of capillary surfaces
Keisui Asai and Naoyuki Ishimura.
Proc. Amer. Math. Soc. 126 (1998), 835-840
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422841
Crossed products of Hilbert C$^{∗}$-bimodules by countable discrete groups
Tsuyoshi Kajiwara and Yasuo Watatani.
Proc. Amer. Math. Soc. 126 (1998), 841-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423344
Stability of the surjectivity of endomorphisms and isometries of $\mathcal{B}(H)$
Lajos Molnár.
Proc. Amer. Math. Soc. 126 (1998), 853-861
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423322
A note on the density of $s$-dimensional sets
James Foran.
Proc. Amer. Math. Soc. 126 (1998), 863-865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1452803
Weak choice principles
Omar De la Cruz and Carlos Augusto Di Prisco.
Proc. Amer. Math. Soc. 126 (1998), 867-876
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422860
Simple quotients of hyperbolic 3-manifold groups
D. D. Long and A. W. Reid.
Proc. Amer. Math. Soc. 126 (1998), 877-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459136
Fixed points of the bucket handle
Jan M. Aarts and Robbert J. Fokkink.
Proc. Amer. Math. Soc. 126 (1998), 881-885
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1459100
On the homotopy invariance of $L^{2}$ torsion for covering spaces
Varghese Mathai and Melvin Rothenberg.
Proc. Amer. Math. Soc. 126 (1998), 887-897
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1469424
Enveloping semigroups and mappings onto the two-shift
Kenneth Berg, David Gove and Kamel Haddad.
Proc. Amer. Math. Soc. 126 (1998), 899-905
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443145
A counterexample to a $BP$-analogue of the chromatic splitting conjecture
Ethan S. Devinatz.
Proc. Amer. Math. Soc. 126 (1998), 907-911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422861
A generalization of Banchoff’s triple point theorem
P. Akhmetiev, R. Rimányi and A. Szucs.
Proc. Amer. Math. Soc. 126 (1998), 913-915
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422840
The 6-property for simplicial complexes and a combinatorial Cartan-Hadamard theorem for manifolds
J. M. Corson and B. Trace.
Proc. Amer. Math. Soc. 126 (1998), 917-924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425116
Foliations of some 3-manifolds which fiber over the circle
D. Cooper and D. D. Long.
Proc. Amer. Math. Soc. 126 (1998), 925-931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443821
The cohomology of the Morava stabilizer group $\mathbb S_{2}$ at the prime 3
Vassily Gorbounov, Stephen F. Siegel and Peter Symonds.
Proc. Amer. Math. Soc. 126 (1998), 933-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422870
Metrizability of sequential topological groups with point-countable $k$-networks
Alexander Shibakov.
Proc. Amer. Math. Soc. 126 (1998), 943-947
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1443165
Correction to “An extension of the Vitali-Hahn-Saks theorem”
Onésimo Hernández-Lerma and Jean B. Lasserre.
Proc. Amer. Math. Soc. 126 (1998), 949-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1458877